# SDR HALA2016092700363

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 28,411 hours, 4,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TOP OF DESCENT, A STRONG CHEMICAL ODOR WAS PRESENT ALL THE WAY TO LANDING.  RAN ENGINE IAW AMM 71-00-00-860-810-A, NO CHEMICAL ODOR NOTED THROUGH OUT CABIN.  O.K. TO CONTINUE.
